# SDR AU970517

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: RSA5AD1
- Condition: Wrong Part
- Location: Fuel Cont/Carb
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CONTROL UNIT WAS A SUPERSEDED MODEL
